Guermond, Jean-Luc individual record
Professor
Positions:
education and training
selected publications
Academic Articles9
  • doi badge
  • Guermond, J., Nazarov, M., Popov, B., & Tomas, I. (2018). Second-Order Invariant Domain Preserving Approximation of the Euler Equations Using Convex Limiting. 40(5), a3211-a3239.
    doi badge
  • Guermond, J., de Luna, M. Q., Popov, B., Kees, C. E., & Farthing, M. W. (2018). Well-Balanced Second-Order Finite Element Approximation of the Shallow Water Equations with Friction. 40(6), a3873-a3901.
    doi badge
  • Guermond, J. L., & Popov, B. (2007). Linear advection with ill-posed boundary conditions via L1-minimization. 4(1), 39-47.
Chapters1
  • Ern, A., & Guermond, J. L. (2016). Linear Stabilization for First-Order PDEs. Handbook of Numerical Analysis. Handbook of Numerical Analysis. 265-288. Elsevier.
    doi badge
Conference Papers6
  • Bonito, A., Guermond, J. L., & Lee, S. (2015). Modified pressure-correction projection methods: Open boundary and variable time stepping. 103, 623-631.
    doi badge
  • Dobrev, V., Guermond, J. L., & Popov, B. (2009). Surface reconstruction via L1-minimization. 5434 LNCS, 32-43.
    doi badge
  • Guermond, J. L., & Prudhomme, S. (2005). Toward a definition of LES. 662-664.
in the news
chaired theses and dissertations
Email
guermond@tamu.edu
First Name
Jean-Luc
Last Name
Guermond
mailing address
Texas A&M University; Mathematics; 3368 TAMU
College Station, TX 77843-3368
USA